International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 22, Pages 3609-3630
On the local well-posedness of a Benjamin-Ono-Boussinesq system
Department of Mathematics, Zhejiang University, Xixi Campus, Zhejiang, Hangzhou 310028, China
Received 30 March 2005; Revised 25 September 2005
Copyright © 2005 Ruying Xue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Consider a Benjamin-Ono-Boussinesq system , where , , and are constants satisfying , or , , . We prove that this system is
locally well posed in Sobolev space , with .